RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shchukin, E V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:99
Abstract pages:864
Full texts:345
References:72

http://www.mathnet.ru/eng/person22052
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/714658

Publications in Math-Net.Ru
2006
1. V. A. Andreev, V. I. Man'ko, O. V. Man'ko, E. V. Shchukin, “Tomography of Spin States, the Entanglement Criterion, and Bell's Inequalities”, TMF, 146:1 (2006),  172–185  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:1 (2006), 140–151  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020